MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ VENTED VIAL SPIKE, 20MM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ VENTED VIAL SPIKE, 20MM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 011-CH-74S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a chemoclave vented vial spike in which it was reported that they have been experiencing leakage when drawing from vials equipped with this device.The pressure balancing does not work properly with the air intake, resulting in persistent pressure inside the vials.The status of the product at the time of event was during priming, there was unprotected chemo exposure for the health professional.The adverse operator consequences were not specified, and no medical or surgical intervention was required.There was no patient harm, but there was delay in critical therapy.
 
Additional Manufacturer Narrative
Investigation summary one (1) used.List #011-ch-74s, connected to, 0.9% sodium chloride 100ml vial and a used, 20ml syringe and seven (7) new.List #011-ch-74s, chemoclave¿ vented vial spike, 20mm were returned for evaluation.As received, when the syringe was disconnected the seal was stuck down.No additional damage or anomalies were noted.The used and the new samples were primed as procedure and no flow restriction was noted.The clave was dissembled and no anomality was noted.The id of the returned mating device was measured finding within specifications.Complaint of difficulty when drawing from vials equipped with the device cannot be confirmed or replicated.However, during the test stick down in the used sample was noted, when sample was inspected, nothing wrong was noted, the probable cause of the stick down is unknown.

Brand Name
CHEMOCLAVE¿ VENTED VIAL SPIKE, 20MM
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23879375
Report Number9617594-2025-02327
Device Sequence Number21198396
Product Code ONB
UDI-Device Identifier00887709014657
UDI-Public(01)00887709014657(17)300601(10)14469881
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CH-74S
Device Lot Number14469881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFED CHEMO AND VIAL, MFR UNKNOWN
Patient SexUnknown